| Model Number |
N/A |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
08/22/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported by the customer that after inserting the line, while pulling it out the needle detached from the line and came apart inside of a patient.Additional info received on 05-sep-2023.The event did not involve an urgent/life threatening medical situation.Patient was sent to or urgently to have catheter removed.There was not an interruption or clinically significant delay in medication.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.H3 other text : device not returned.